Illinois Journal of Mathematics

The Stone-Weierstrass property in quotient algebras, and sets of spectral resolution

Masako Takagi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 37, Issue 4 (1993), 680-694.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986993

Digital Object Identifier
doi:10.1215/ijm/1255986993

Mathematical Reviews number (MathSciNet)
MR1226791

Zentralblatt MATH identifier
0791.43007

Subjects
Primary: 46J30: Subalgebras
Secondary: 43A25: Fourier and Fourier-Stieltjes transforms on locally compact and other abelian groups 43A45: Spectral synthesis on groups, semigroups, etc. 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Takagi, Masako. The Stone-Weierstrass property in quotient algebras, and sets of spectral resolution. Illinois J. Math. 37 (1993), no. 4, 680--694. doi:10.1215/ijm/1255986993. https://projecteuclid.org/euclid.ijm/1255986993


Export citation